# SDR 9JLA2021010828358

- Difficulty date: December 13, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK586
- Aircraft time: 4,035 hours, 3,318 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS REPORTED FROM AIR TRAFFIC CONTROL (ATC) THAT THE AIRCRAFTS NR 1 TRANSPONDER SYSTEM WAS NOT TRANSMITTING MODE C ON MULTIPLE LEGS.  THE MAINTENANCE VENDOR FUNCTIONAL CHECKED THE SYSTEM AND WAS NOT ABLE TO VERIFY THE DISCREPANCY ON THE GROUND.  ALL TESTING PASSED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
